# SDR ASAA2018012823319

- Difficulty date: January 28, 2018
- Submitted: January 30, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,414 hours, 11,622 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Master
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MASTER CAUTION OVERHEAD & PACK LIGHTS ILLUMINATED. RESET MASTER CAUTION AND ALL CAUTION LIGHTS EXTINGUISHED.  ACFT GROUNDED.  THE NR 1 PACK/TEMP CONTROLLER SHOWS RAM AIR ACTUATOR FAULT ON BIT TEST.  PREV FLT & VERIFY PASSED. RESET FAULT.  FAULT DID NOT RETURN. BITE TESTED GOOD. IAW FIM 21-62, TASK 837.
